MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL CATHETER; SILICONE CATHETER

COLOPLAST A/S FOLYSIL CATHETER; SILICONE CATHETER
Model Number AA64181002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After receiving this complaint, we could not search for other complaint as the lot number is not available.With the lot number of the red valve 6619792, we found the product intermediate is aa641879 lot number 6619792 and entered in the manufacture in the product reference aa64181002 lot number 6863149 for (b)(4) pieces was manufactured in may 2019.The expiry date is may 2024.On may 12th, we didn't receive the announced sample, but the silicone balloon issue is known.The samples are delayed due to the covid-19 situation.The expected sample has not yet been received.Upon receipt, it will be examined, the complaint will be reopened.The balloon burst issue is known and monitored on a monthly basis.Possible root cause is a weakness area in the silicone material of the balloon.
 
Event or Problem Description
According to the available information, the catheter fell off after 1 day indwelling.Balloon burst was found.The lot number of the red valve was provided, 6619792.
 
Additional Manufacturer Narrative
This follow-up is created to document the device return.The final answer remains unchanged.

Brand Name
FOLYSIL CATHETER
Common Device Name
SILICONE CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1-3
humlebaek, 3050
DA  3050
MDR Report Key10062379
Report Number9610711-2020-00014
Device Sequence Number17037536
Product Code EZL
UDI-Device Identifier03600040130087
UDI-Public03600040130087
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA64181002
Device Catalogue NumberAA6418
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2020
Initial Date Received by Manufacturer 04/16/2020
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date05/15/2020
Supplement Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1